Kentucky Optometric Association 121st Spring Education Conference April 19-20, 2024 Lexington, KY Hyatt Hotel & Central Bank Center



KENTUCKY OPTOMETRIC ASSOCIATION

Para/Optician/Staff 2024 Registration Materials

KOA Paraoptometric Registration April 19 & 20, 2024 Hyatt Regency Hotel in Lexington, KY

Name	Certification				
Employed By	Emai	l			
Address					
City	State Z	Zip	Phone ()	
Check box if you need AB	O CE Units		AOA Units		
Continuing Education Registration	<u>1</u>				TOTALS
Friday Only Includes 6 hours CE, Breakfast, Presidential Exhibit Hall Reception & Breaks	Luncheon,		\$ 200		\$
Saturday Only Includes 6 hours CE, Breakfast, Exhibit Hall Lunch & Breaks			\$ 200		<u>\$</u>
Full Registration (2 days) Includes 12 hours CE, Breakfast, Exhibit Ha Presidential Lunch, and Breaks each day	Ill Meals,		\$ 350		\$
Thursday Opening Reception Tick	et (not included in re	gistration)	\$30 each X () =	\$
Food Preference (Optional) - Vegetarian - Gluten-Free - Kosher	- 🗆 Vegan- 🗆	Т	OTAL DUE		\$
PAYMENT METHOD					
Check AMEX	Master Card		U VISA		Discover
Bank Card #		Exp l	Date	_ Code_	
Amount Name as printed on card					
Signature					
For Overnight Accommodations, Call the Hyatt (800) 233-1234 (reference code - G-KYOX). Be sure to identify yourself with the KOA to receive group rate of \$215 by 3/18/2024.		NOTE: Notice of cancellation must be in writing: Full refund (minus credit card fees if applicable) will be made for requests received before 4/1/24. Thereafter, a \$50 fee applies.			
PLEASE register online at www.kyeyes.org or complete this form and return with payment to:					
Kentucky Optometric Association P.O. Box 572, Frankfort, KY 40602					
Phone: (502) 875-3516 FAX: (502) 875-3782 Email: sarah@kyeyes.org					

Page 5

Paraoptometric Conference Agenda April 19 & 20, 2024 Hyatt Hotel in Lexington, KY

Friday, April 19

8:00am	Registration/Breakfast			
9:00am-10:00am	"Ocular History Taking" This class will discuss techniques used to obtain a thorough patient case history. An open discussion over scenarios will be performed to enhance thought provoking techniques and reasons for taking a complete ocular history. This course will assist attendees in how effective case histories can impact the outcome of the entire exam. Lynn Lawrence, CPOT, ABOC 1 Hour CE (AOA Approved - ABO Approved)			
10:00am-11:00am	"OCT Basics" This course will discuss/review the anatomy of the eye and the use of the OCT in primary eye care practice. It will discuss the types of diseases monitored with the OCT and how to effectively incorporate the use of the OCT into a clinical setting. Lynn Lawrence, CPOT, ABOC 1 Hour CE (AOA Approved-ABO Approved)			
11:00am-12:00pm	"The Lacrimal System" This course will discuss the flow of tears through the lacrimal system. It will cover the impact of the lacrimal system on vision, contact lens wear and overall eye health. A discussion will take place on the factors (environment, health, medications, etc) that impact proper tear health. Factors influencing dry eyes and lacrimal obstructions will be discussed as well. Lynn Lawrence, CPOT, ABOC 1 Hour CE (AOA Approved - ABO Pending)			
12:00pm-2:00pm	KOA Presidential Awards Lunch			
2:00pm-3:00pm	"No Wonder You Don't See Well" This lecture will focus on 20 common eye diseases and their impact on vision. It will identify the disease, characteristics of the disease and the effects of the disease on a patient's vision. The course will also discuss clinical presentations and testing associated with the disease. Lynn Lawrence, CPOT, ABOC 1 Hour CE (AOA Approved - ABO Pending)			
3:00pm-4:00pm	"Children's Eye Exams" This course will discuss the ocular development and growth of young children. The discussion will cover issues dealing with the pre-screening and preparation of young children. It will go over scenarios and possible outcomes. It will discuss set-up, testing, and concerns in treating young children and dealing with parents. Lynn Lawrence, CPOT, ABOC 1 Hour CE (AOA Approved - ABO Pending)			
4:00pm-5:00pm	"What Every Tech Should Know About Ocular Emergencies" Presents an overview of how phone triage and walk-in office visits should be handled from an assistant's perspective. Key elements of triage, and the difference between an emergency and urgent care and testing procedures required before treatment by the optometrist, are also discussed. Lynn Lawrence, CPOT, ABOC 1 Hour CE (AOA Approved - ABO Pending)			
5:00pm-7:30pm	Exhibit Hall Opening Reception			
***	All courses presented by the KOA will count towards CE Renewal Credit for those licensed by the KY Board of Ophthalmic Dispensers.***			
PLEASE register online at www.kyeyes.org or complete this form and return with payment to: Kentucky Optometric Association P.O. Box 572, Frankfort, KY 40602 Phone: (502) 875-3516 FAX: (502) 875-3782 Email: sarah@kyeyes.org				

Paraoptometric Conference Agenda April 19 & 20, 2024 Hyatt Hotel in Lexington, KY

<u>Saturday, April 20</u>

7:00am	Registration/Breakfast			
8:00am-9:00am	"Basic Optics and Refractive Principles" Covers basic principles in ophthalmic lenses and characteristics in myopic, hyperopic, astigmatic lenses. Basics in prisms, and the refractive qualities lens characteristics associated with the different refractive conditions that these lenses are used for. The discussion will include conditions and terminology used in ocular optics. Lynn Lawrence, CPOT, ABOC 1 Hour CE (AOA Pending - ABO Approved)			
9:00am-10:00am	 "Diamonds and Pearls" This course is designed to assist attendees with skills and techniques needed to work in pressure situations and produce good outcomes and good customer satisfaction. This course is interactive and will solicit topics from the audience on real-world and current situations. Lynn Lawrence, CPOT, ABOC 1 Hour CE (AOA Approved - ABO Approved) 			
10:00am-11:00am	 "Soft Contact Lens Dispensing Techniques" This course will discuss techniques for dispensing contact lenses. This will include patient instructions, insertion and removal techniques, and differences between adults and children. A practical demonstration for attendees on insertion and removal will be arranged. Lynn Lawrence, CPOT, ABOC 1 Hour CE (AOA Pending - ABO Pending) 			
11:00am-1:00pm	Lunch in the Exhibit Hall			
1:00pm-2:00pm	"Making The Sale" This lecture will discuss the art of making a quality sale. We will discuss the atmosphere, product, and how to make a sale and the potential to make multiple sales. We will use scenarios and class participation to make the points. Lynn Lawrence, CPOT, ABOC 1 Hour CE (AOA Approved - ABO Pending)			
2:00pm-3:00pm	"Computers and My Health" This course is designed to discuss how computers can impact your vision and overall health. Discussing the impact of computer use on the tear film, contact lenses and the effects of blue light on the macula will be discussed. We will also discuss ways to mitigate the negative impact of using computers on the eyes. Lynn Lawrence, CPOT, ABOC 1 Hour CE (AOA Approved - ABO Pending)			
3:00pm-4:00pm	 "Maximum Impact. Is This Team for You?" Attendees will discover their commit level to the team they have chosen to be on. From the leader to the newest employee, it will give them the necessary insight on what it takes to have a lasting and committed team of professionals. We will discuss areas of focus that you can engage in as an individual to truly make the team better. Lynn Lawrence, CPOT, ABOC 1 Hour CE (AOA Pending - ABO Pending) 			
All courses presented by the KOA will count towards CE Renewal Credit for those licensed by the KY Board of Ophthalmic Dispensers.				
PLEASE register online at www.kyeyes.org or complete this form and return with payment to: Kentucky Optometric Association P.O. Box 572, Frankfort, KY 40602 Phone: (502) 875-3516 FAX: (502) 875-3782 Email: sarah@kyeyes.org				